Approximation in statistical sense by n?multiple sequences of fuzzy positive linear operators
dc.contributor.author | Demirci, Kamil | |
dc.contributor.author | Karakuş, Sevda | |
dc.date.accessioned | 2015-04-14T13:11:07Z | |
dc.date.available | 2015-04-14T13:11:07Z | |
dc.date.issued | 2012 | |
dc.description.abstract | Our primary interest in the present paper is to prove a Korovkin- type approximation theorem for n ? multiple sequences of fuzzy positive linear operators via statistical convergence. Also, we display an example such that our method of convergence is stronger than the usual convergence. | |
dc.identifier.citation | Demirci, K., Karakuş, S. (2012). Approximation in statistical sense by n?multiple sequences of fuzzy positive linear operators. Studia Universitatis Babeş-Bolyai -- Series Mathematica , 57 (3), 387-394. | |
dc.identifier.issn | 0252-1938 (Basılı) | |
dc.identifier.issn | 2065-961x (Çevrim içi) | |
dc.identifier.uri | http://www.cs.ubbcluj.ro/~studia-m/2012-3/06-demirci-final.pdf | |
dc.identifier.uri | https://hdl.handle.net/11486/930 | |
dc.identifier.wos | WOS:000453574500006 | |
dc.language.iso | en | |
dc.publisher | Studia Universitatis Babeş-Bolyai -- Series Mathematica | |
dc.relation.publicationcategory | Makale - Kategorisiz | |
dc.subject | Statistical convergence for n?multiple sequence | |
dc.subject | Fuzzy positive linear operators | |
dc.subject | Fuzzy Korovkin theory | |
dc.title | Approximation in statistical sense by n?multiple sequences of fuzzy positive linear operators | |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- Approximation in statistical sense by n−multiple sequences of fuzzy positive linear operators.pdf
- Boyut:
- 164.58 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Makale Dosyası
Lisans paketi
1 - 1 / 1
[ X ]
- İsim:
- license.txt
- Boyut:
- 1.71 KB
- Biçim:
- Item-specific license agreed upon to submission
- Açıklama: